# SDR 97ZZZM1006

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847CA
- Make and model: Beech 1900D
- Aircraft serial: UE52
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1143260441
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTO FEATHER WILL NOT TEST LT OR RIGHT ENGINE PROPELLER.
